Beechams Flu Plus Caplets 16S

Write a review

image 1 of Beechams Flu Plus Caplets 16S
£ 3.85
£0.24/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Flu Plus Caplets
  • Beechams® Flu Plus Caplets provides powerful effective cold and flu relief.
  • It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide relief of symptoms associated with colds and flu including:
  • Provides relief of symptoms including:
  • - Sinus pain
  • - nasal congestion
  • - aches and pains
  • - fever
  • - headache
  • - sore throat
  • - fatigue and drowsiness due to cold and flu
  • Paracetamol is a painkiller and reduces your temperature when you have a fever.
  • Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.
  • Caffeine is present as a mild stimulant to relieve fatigue and tiredness.
  • Always Read the Label
  • Provides effective relief from pain, congestion and chesty cough
  • Increase your pain relief and help you think more clearly again(1)
  • Reduces your temperature when you have a fever
  • Helps to unblock your nose and sinuses helping you breathe more easily
  • Relieves fatigue and tiredness caused by your Cold and Flu
  • (1) When compared to paracetamol alone

Information

Ingredients

Each Caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110), See enclosed leaflet for further information

Storage

24 months shelf life. Store below 25°C in a dry place.

Preparation and Usage

  • How to take:
  • Adults and children aged 16 years and over:
  • For oral use. Swallow 2 caplets every 4 hours as needed.
  • Do not take continuously for more than 7 days without medical advice. If symptoms persist consult your doctor.
  • Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
  • Not to be given to patients under 16 years except on medical advice. Keep out of the reach and sight of children.
  • Do not exceed the recommended dose.

Name and address

  • GlaxoSmithKline,
  • Brentford,
  • TW8 9GS,
  • U.K.

Return to

  • GlaxoSmithKline Consumer Healthcare,
  • Brentford,
  • TW8 9GS,
  • U.K.

Lower age limit

Advisory Years : 12

Safety warning

Cautions: - This product is not recommended for use in pregnancy due to the phenylephrine and caffeine content. There is a potential increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption during pregnancy. - This product should not be used while breast-feeding without medical advice - Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. - Do not take with other flu, cold or decongestant products. Always Read the Label

Net Contents

16 x Caplets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here